# SDR RAIA201904201015

- Difficulty date: April 12, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SHEAR CLIP AT FR 73 BT STR 9 & 10 IS CRACKED.   REMOVED SHEAR CLIP AND PICKED UP HOLES IN NEW CLIP. INSTALLED SHEAR CLIP.
